# SDR GTIA2021050335707

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 2,864 hours, 1,148 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMOKE SMELL IN COCKPIT COMING FROM VENTS.-REMOVED EXTERNAL AIR NO HELP, NO FAULTS IN AEVC SYSTEM (FANS , BLOWERS). ISOLATED PACKS, SMELL STILL PRESENT. R/R RECIRCULATION FILTERS, OPERATED PACKS SMELL ALLEVIATED. SLIGHT ODOR WHEN EXTERNAL POWER APPLIED, NO SMELL WHEN DISCONNECTED. DETERMINED ODOR TO BE COMING FROM BEHIND FO'S SEAT BELOW PANEL 123VU AT CONTACTORS 3XG AND 3XS. R/R CONTACTORS 3XG AND 3XS PER AMM 24-41-55. NO EVIDENCE OF SMELL AT THIS TIME.
